Xarelto And Exercise And Fatigue

11 Replies Updated



Conversation Starter

CJ Says:


I have been on Xarelto for 4 months. I am trying to exercise but still feel so fatigued. I was very active before my DVT/PE (1/2 marathons, cycling, lifting) and just having a hard time feeling normal when exercising. Feel very out of breathe when only running 3-5 miles. Can't seem to run more than 5 miles now! Anyone else experience this? Also I have gained about 10 lbs and can't seem to lose it! Feeling very frustrated!



Showing Replies 1 - 11 of 11 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, CJ! How are you?

Yes, those are known side effects of Xarelto, as listed by the FDA. You may also experience headache, increased risk of bleeding, easy bruising and joint.muscle aches.

Can anyone that's been on it chime in with their experience?

Some people have had to stop taking it, due to the side effects.


REPLYSHAREREPORT
Was this helpful?     2     0  
2
NT Says:

CJ, my profile is similar to yours. Avid tri sports. At first I thought it was the return to exercise after having a DVT in rt calf during a sprint. That was 3 months ago. That fatigue and muscle soreness has not gone away. I feel as though I have aged 15 years. Lower back pain, shoulder soreness, hip and muscle soreness - any squatting. If I sit for awhile it takes me a few minutes to straighten up. Call in to my Dr today to discuss alternatives. Don't wait like I have. You know your body better than any Dr. Good Luck.

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Louis Says:

You can add me to the list of Xarelto users who sutffer from fatigue and muscle pain.I take it due to a fib which can lead to a stroke.The posts on Eloquis reflect the same complaints.it may just be that we fall into the ten per cent or less that the drug makers acknowledge are likely to have this problem.
I hate to think that there's no better medication .On the other hand, we may all be fortunate to be alive.

REPLYSHAREREPORT
Was this helpful?     4     0  
4
NT Says:

Had to reply to my last post. Xeralto was NOT the cause of my fatigue. I was diagnosed with PMR. That is now under control and I am back to all activities before the DVT. Only real side effect I have is dizziness just before starting a workout and after completion of workouts. I am considering switching to another medicine. Anyone had the same dizziness?

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Graham Says:

I have been taking rivaroxaban for about 2years for blood clots on my lungs,I get a feeling of dizziness quet often but the fatigue is the worst thing of all my legs get so tired that after being on my feet for about 15 minutes I have to sit down for a while.A few weeks ago I had to go into hospital to have a procedure performed on me and had to stop taking my rivaraxabanfor 2days and when I came out after the treatment I could keep up with my wife when walking back to the car to go home, so I was wandering if the 20m. Rivaraxaban is causing the problem and if so what can I do about it?.

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Jesse Says:
via mobile

Graham-- look up 'Xarelto fatigue' on this site and have a read... there's a thread with tons of people who have similar experiences to you.

If you have a gut feeling that it's the Xarelto then push for a change! I think it's a fine drug for some people but really awful for others.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
John Says:

I wonder if you can help me. I work in the NHS - I deliver hospital beds and do a lot of lifting up stairs with the beds. They divide into 4 sections with each section weighing in at 27kg. I am on 20mg of Rivaroxaban plus other tablets. Am I ok to carry on with my job? Thanks.

REPLYSHAREREPORT
Was this helpful?     0     0  
8
chris moss Says:

yeah im dizzy as stink on them, i cant do 2 things at same time anymore, if im making a cup of tea and somone talks to me i have to do one or other, very dizzy also esp mornings?? also lazziness has crept in and i love walks etc
wondering mysekfe if theres somthing else around.?


REPLYSHAREREPORT
Was this helpful?     0     0  
9
Donna Says:
via mobile

My muscles get very fatigued very quickly while running. For cycling and swimming I'm ok. I'm putting this fatigue down to xaralto and not running more than 5km

REPLYSHAREREPORT
Was this helpful?     1     0  
10
Bec Says:

Re: Verwon (# 1)

Ct i've been on xarelto 18months now because I have an auto immune disease that gave me several dvt/pe's. I get fatigued and light headed but I now train 5 to 6 days a week at a hiit type gym. Occasionally I have to slow up a bit but I keep pushing. I have gotten more used to the meds now so hopefully you will settle as well. Body needs time to adjust and the clots needs to settle so it's a lot for your body to cope with. Give it a little more time

REPLYSHAREREPORT
Was this helpful?     1     0  
11
Momma Says:
via mobile

It may not be the medication at all. My daughter had a serious PE. She has done much research and learned that the PEs damage the lungs. Sometimes the damage is permanent. However it usually takes people a while to get back to normal.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Xarelto and fatigue
Second time around for DVT in my legs this yr. The first time three yrs ago, I was on Coumadin for a yr and recovered we... 2 replies
Clexane / Xarelto and fatigue or tiredness
Hi everyone.. I injured my knee (patellar dislocation + meniscal tear) during martial arts practice and developed a DVT.... 5 replies
concor and exercise
I think concor slows the reaction response time for your heart to pump, thus making you more relaxed or something. Howev... 1 reply
acxion and exercise
Does anyone know if you can exercise while taking acxion? ## Axcion contains the active ingredient Phentermine and the p... 1 reply
lexamil and exercise
Since I started taking Lexamil, my daily run has become agonizingly difficult. Is there a correlation? ## Hello, Carl! H... 2 replies
Contrave and Exercise
I have been on Contrave for six weeks but can only stomach 2 pills a day dose. I started back in the gym and now every t... 2 replies
Bystolic and exercise
I take bystolic 2.5 Monday, Wednesday, Friday and Saturday. Heart rate in 50s but always has been. Keeps hbp stable. My ... 2 replies
Myprodol and exercise
Is it safe to go running after taking myprodol's ## Hello, Margo! How are you? I would advise caution, because this ... 1 reply
if exercise etc and having good diet fat free is it necessary to continue blood pressure medicine once prescribed
Once the Mediicine is described for blood pressure , Is it necessary to continue for life time if the pressure is all ri... 2 replies
prometrium and exercises
Can you Exercise on Prometrium & Lovenox? Hi! I am currently on prometrium and Estradiol. So I was wondering if it s... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 June 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA